Galanis, George N.
Differential and geometric structure for the tangent bundle of a projective limit manifold
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 103-115
Zbl 1121.58007 | MR 2109955
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__103_0

Bibliographie

[1] G. Galanis, On a type of linear differential equations in Fréchet spaces, Annali della Scuola Normale Superiore di Pisa, 4, No. 24 (1997), pp. 501-510. Numdam | MR 1612393 | Zbl 0902.34052

[2] G. Galanis - E. Vassiliou, A Floquet-Liapunov theorem in Fréchet spaces, Annali della Scuola Normale Superiore di Pisa (4), 27 (1998), pp. 427-436. Numdam | MR 1678010 | Zbl 0932.34061

[3] G. Galanis, Projective limits of Banach-Lie groups, Periodica Mathematica Hungarica, 32 (1996), pp. 179-191. MR 1407918 | Zbl 0866.58009

[4] R. S. Hamilton, The inverse functions theorem of Nash and Moser, Bull. of Amer. Math. Soc., 7 (1982), pp. 65-222. MR 656198 | Zbl 0499.58003

[5] J. A. Leslie, On a differential structure for the group of diffeomorphisms, Topology, 46 (1967), pp. 263-271. MR 210147 | Zbl 0147.23601

[6] M. C. Abbati - A. Manià, On differential structure for projective limits of manifolds, J. Geom. Phys., 29, no. 1-2 (1999), pp. 35-63. MR 1668101 | Zbl 0935.58008

[7] A. Kriegl - P. Michor, The convenient setting of global analysis, Mathematical Surveys and Monographs, 53 American Mathematical Society. MR 1471480 | Zbl 0889.58001

[8] H. Omori, Infinite Dimensional Lie Transformation Groups, Lecture Notes in Mathematics, 427 (1974), Springer-Verlag. MR 431262 | Zbl 0328.58005

[9] H. H. Schaeffer, Topological Vector Spaces, Springer, Berlin, 1980. MR 585865 | Zbl 0435.46003

[10] M. E. Verona, Maps and forms on generalised manifolds, St. Cerc. Mat., 26 (1974), pp. 133-143 (in romanian). MR 365610

[11] M. E. Verona, A de Rham Theorem for generalised manifolds, Proc. Edinburg Math. Soc., 22 (1979), pp. 127-135. MR 549458 | Zbl 0413.58005

[12] J. Vilms, Connections on tangent bundles, J. Diff. Geom., 41 (1967), pp. 235-243. MR 229168 | Zbl 0162.53603